The Michigan Mathematical Journal

Monads and regularity of vector bundles on projective varieties

Laura Costa and R.M. Miró-Roig

Full-text: Open access

Article information

Michigan Math. J., Volume 55, Issue 2 (2007), 417-436.

First available in Project Euclid: 20 August 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Secondary: 18E30: Derived categories, triangulated categories


Costa, Laura; Miró-Roig, R.M. Monads and regularity of vector bundles on projective varieties. Michigan Math. J. 55 (2007), no. 2, 417--436. doi:10.1307/mmj/1187647001.

Export citation


  • V. Ancona and G. Ottaviani, Stability of special instanton bundles on $\Bbb P^2 n+1,$ Trans. Amer. Math. Soc. 341 (1994), 677--693.
  • ------, On moduli of instanton bundles on $\Bbb P^2 n+1,$ Pacific J. Math. 171 (1995), 343--351.
  • L. Costa and R. M. Miró-Roig, Cohomological characterization of vector bundles on multiprojective spaces, J. Algebra 294 (2005), 73--96.
  • ------, Geometric collections and Castelnuovo--Mumford regularity, Math. Proc. Cambridge Philos. Soc. 143 (2007).
  • ------, $\bm m$-blocks collections and Castelnuovo--Mumford regularity in multiprojective spaces, Nagoya Math. J. 186 (2007).
  • ------, Monads and instanton bundles on smooth hyperquadrics, Math. Nachr. (to appear).
  • Ph. Ellia, Some vanishings for the cohomology of stable rank two vector bundles on $\Bbb P^3,$ J. Reine Angew. Math. 451 (1994), 1--14.
  • G. Fløystead, Monads on projective spaces, Comm. Algebra 28 (2000), 5503--5516.
  • D. R. Grayson and M. E. Stillman, Macaulay 2, a software system for research in algebraic geometry,
  • R. Hartshorne and A. Hirschowitz, Cohomology of a general instanton bundle, Ann. Sci. École Norm. Sup. (4) 15 (1982), 365--390.
  • G. Horrocks, Construction of bundles on $\Bbb P^n,$ Les équations de Yang--Mills (A. Douady, J.-L. Verdier, eds.), Séminaire E.N.S. 1977/78, Astérisque 71/72 (1980), 197--203.
  • M. M. Kapranov, On the derived category of coherent sheaves on some homogeneous spaces, Invent. Math. 92 (1988), 479--508.
  • D. Mumford, Lectures on curves on an algebraic surface, Ann. of Math. Stud., 59, Princeton Univ. Press, Princeton, NJ, 1966.
  • C. Okonek and H. Spindler, Mathematical instanton bundles on $\Bbb P^2 n+1,$ J. Reine Angew. Math. 364 (1986), 35--50.
  • G. Ottaviani, Spinor bundles on quadrics, Trans. Amer. Math. Soc. 307 (1988), 301--316.